# SDR CA180510010

- Difficulty date: May 5, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE AFT LAV WARNING MESSAGE DURING ROTATION ON TAKEOFF.  SMOKE FILLING THE CABIN REPORTED BY FAS.  CORRECTIVE ACTION: UPON ARRIVAL TO AIRCRAFT IT SMELLED LIKE COMPRESSOR WASH FLUID BURNING SMELL.  DUE TO RECENT COMPRESSOR WASH BEING DONE ON NR 2 ENGINE SUSPECT COMPRESSOR WASH RINSE WAS NOT DONE PROPERLY OR THOROUGHLY.  PERFORMED COMPRESSOR WASH RINSE CYCLE, IN REFERENCE TO CRJ 700 AMM 72-00-00.  OPERATED PACKS AND ENGINE AT CRUISE POWER FOR 30 MINUTES WITH NO DEFECTS NOTED.  SEE ALSO FAA SDR #2019022301318/SWIA2018051744637.  (TC# 20180510010)
